Dynacin (minocycline) antibiotic

  1. Anyone have experiences w/this antibiotic? my derm rx'd it to me today to take for about a month, 50mg 2x/day. I have a really touchy stomach and am concerned it might cause issues. He says it's very mild compared to other antibiotics but I figured I'd see if anyone here has taken it? Thanks! :rolleyes:
     
  2. Hey - I had cystic acne growing up - VERY unpleasant, and my doctor tried me on minocycline and it did nothing for me except give me a horrible skin rash from sun exposure. If you are sensitive to anti-biotics in general, this will probably bother your stomach because it is a form of penecillin. I ended up on tetracycline, and it did the trick for me.

    Good luck with it :flowers:
     
  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice